Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have hyper pigmentation on face, neck, arms. Is it safe to take omnacortil 10 mg, pan 40 and neotrixate?

i am 28 yr old female, i have hyper pigmentation on my face, neck , arms and legs and under knee . doctor suggested me to take omnacortil 10 mg with pan 40 for 6 weeks and neotrixate(only sundays) with folvite (6 days) for 12 weeks, and antoxid 1 cap daily.i dont know is this treatment is doc not certain about my disease or problem and certail about how it will take....i just want to know by the above medication what idea you are getting and how much it will take to cure
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Have you consulted a qualified dermatologist? If yes then you can start with the treatment.

It is difficult to predict the diagnosis retrospectively once the treatment is given. as I understand there are some steroids and antacids.

Most skin problems like hyperpigmentation takes longer time than expected from few months to an year. If the above therapy does not respond then certain skin procedures can bring in better results.

Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor